# SDR SWAA054132

- Difficulty date: December 27, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 65,704 hours, 47,910 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FUSELAGE SHEAR TIE CORRODED AT BS 747, BETWEEN  STR 27L TO STR 27R.  REPAIRED SHEAR TIE PER SRM.
